# SDR AALA201801049022

- Difficulty date: December 14, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5774507210000
- Condition: Worn
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SPOILER NR 2 STOP BOLT OF THE LT WING.  PERFOMRED A METALLIC CENTER FITTING REPAIR ON THE SPOILER IAW SRM 57-70-00-300-003, STEP 2.A, AND FIGURE 20101.
